29. Oxybutynin (Ditropan) is prescribed for a client diagnosed with an overactive bladder (OAB). The client reports having experienced numerous adverse effects with the immediate-release tablets (Ditropan-IR). The client asks the nurse how the transdermal patch could cause less adverse effects if it is essentially the same drug. The nurse’s response should be based on the knowledge : a. Transdermal absorption bypasses metabolism in the intestinal wall. b. The transdermal form is water soluble and poorly absorbed. c. The transdermal form is a different drug than oral oxybutynin. d. The transdermal form is less effective than the extended-release (ER) oral form. 30. Poisoning by reversible cholinesterase inhibitors can be treated by administration of what drug? What is the action of this drug that reverses the symptoms?
You might also like
The reference papers or solutions provided by Bestnursingassignmenthelp.com serve as model papers or solutions for students or professionals and are not to be submitted as it is to any institutions. These documents are intended to be used for research and reference purposes only.
+1 985 401 7713